# SDR REXA2019102481504

- Difficulty date: October 18, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH67032075
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON INTERCOSTAL 27(RH SIDE) AND 26R BTW. FS349 AND FS364 (FWD TO E/E DOOR) [IN REFERENCE TASK 900-53-140-300 APPENDIX A].(E/E)(TCI 100-09)                                          
SUMMARY:INTERCOSTAL 27RH AND 26RH BTW. FS349 AND FS364, WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01. LEVEL CORROSION II.
ADDITIONAL PART NUMBER INSTALLED SH670-32077-4
